MathSciNet Relay Station
MathSciNet bibliographic data
MR1395482 76B15
Ma, W. X.; Fuchssteiner, B. Explicit and exact solutions to a Kolmogorov-Petrovskii-Piskunov equation. Internat. J. Non-Linear Mech. 31 (1996), no. 3, 329–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement